On Egoroff's theorems on finite monotone non-additive measure space (Q1780570): Difference between revisions

From MaRDI portal
Import240304020342 (talk | contribs)
Set profile property.
Set OpenAlex properties.
Property / full work available at URL
 
Property / full work available at URL: https://doi.org/10.1016/j.fss.2005.01.010 / rank
 
Normal rank
Property / OpenAlex ID
 
Property / OpenAlex ID: W2099847272 / rank
 
Normal rank

Revision as of 23:32, 19 March 2024

scientific article
Language Label Description Also known as
English
On Egoroff's theorems on finite monotone non-additive measure space
scientific article

    Statements

    On Egoroff's theorems on finite monotone non-additive measure space (English)
    0 references
    0 references
    0 references
    13 June 2005
    0 references
    The paper continues and develops the investigation of the Egoroff theorem for finite fuzzy measures (non-additive measures) originated in [\textit{J. Li}, Kybernetika 39, No. 6, 753--760 (2003)]. Four versions of the Egoroff theorem are presented and the connections between some special properties of fuzzy measures are discussed.
    0 references
    0 references
    Egoroff theorem
    0 references
    fuzzy measure
    0 references
    continuity of set functions
    0 references

    Identifiers